# SDR CA041108006

- Difficulty date: August 7, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 6,170 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Part number: C145350
- Condition: Loose
- Location: Flap Actuator
- Component: Actuator, Cessna
- Component part number: 99105863
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

(CAN) MOUNTING STUD NUTS ON FLAP MOTOR BACKED OFF TO THE POINT WHERE THE DRIVE COUPLING DISENGAGED BETWEEN THE FLAP MOTOR AND THE ACTUATOR.
